gastroenterologist-icon
Gastritis H Pylori
Endoscopy: mild gastritis and lax esophagus. HPylori positive. Took 10 days of Levofloxacin 500, Amoxicillin 1000 BD. Got relieved for two months. Gastritis symptoms like bloating, burping, irritable bowel again back. What could be the cause? Is the HPylori back again?
160 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Looks like you were suffering from h pylori induced gastritis for which you were prescribed the h pylori kit which you took for 10 days we generally e prescribe these medications for a minimum of 14 days. It is possible that the initial treatment was not very effective resulting in persistence of the h pylori but the only way to confirm it is via redo endoscopy to look for resolution of the the gastritis please contact me once I would like to ask you a few more questions to refine the treatment
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.